bibtype J - Journal Article
ARLID 0106382
utime 20240103173140.2
mtime 20050324235959.9
title (primary) (eng) Domination of ordered weighted averaging operators over t-norms
specification
page_count 9 s.
serial
ARLID cav_un_epca*0258368
ISSN 1432-7643
title Soft Computing
volume_id 8
volume 8 (2004)
page_num 562-570
publisher
name Springer
title (cze) O dominancii OWA operátorov voži t-normám
keyword domination
keyword OWA operators
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
name1 Saminger
name2 S.
country AT
ARLID cav_un_auth*0015547
COSATI 12A
cas_special
project
project_id GA402/04/1026
agency GA ČR
ARLID cav_un_auth*0001809
research CEZ:AV0Z1075907
abstract (eng) The fusion of transitive fuzzy relations preserving the transitivity is linked to the domination of the involved aggregation operator. The aim of this contribution is to investigate the domination of OWA operators over t-norms whereas the main emphasis is on the domination over the Lukasiewicz t-norm. The domination of OWA operators and related operators over continuous Archimedean t-norms will also be discussed.
abstract (cze) Agregácia tranzitívnych fuzzy relácií, ktorá zachováva tranzitivitu, vyžaduje aby uvažovaný agregačný operátor dominoval použitú t-normu. V tomto príspevku skúmame dominanciu OWA operátorov voči t-normám, najmä voči Lukasiewiczovej t-norme a následne voči spojitým Archimedovským t-normám
reportyear 2005
RIV BA
permalink http://hdl.handle.net/11104/0013564
ID_orig UTIA-B 20040194
arlyear 2004
mrcbU63 cav_un_epca*0258368 Soft Computing 1432-7643 1433-7479 Roč. 8 č. 8 2004 562 570 Springer